Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing a Gröbner basis of a polynomial ideal over a Euclidian domain
Author(s) Abdelilah Kandri-Rody, Deepak Kapur
TypeArticle in Journal
ISSN0747-7171
LanguageEnglish
JournalJournal of Symbolic Computation
Volume6
Number1
Pages37-57
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1988
Edition0
Translation No
Refereed No
Webmaster